# SDR ASAA2023100745491

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,684 hours, 11,193 cycles
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING T/C 78472022, FOUND 2 LPT NOZZLE GUIDE VANES AT 4 O'CLOCK & 7 O'CLOCK POSITION EACH WITH 1 AXIAL CRACK. GROUNDED - YES. ON DEFERRAL.
